# SDR UIEA2014062700273

- Difficulty date: June 27, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 72,766 hours, 21,727 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Hook And Loop
- Condition: Missing
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP FWD CTR LT WALL BOTTOM VELCRO WORN, MISSING IN AREAS DISBONDED.  REPLACED ALL WORN VELCRO & REGLUED DISBONDED AREA IAW SOPM 20-50-12.
